# SDR SWAA2021091400233

- Difficulty date: July 29, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540 Rbl27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PANEL BREAK AT PASSENGER CABIN BS540 RBL27 WL208. ; / [01] REMOVED PASSENGER CABIN FLOOR PANEL 232PF FOR ACCESS PER AMM 53-21-00-000-801.; [02] REMOVED DAMAGED BREAK PANEL STA 540; RBL 25-RBL 45; WL 208 PER SRM 51-40-02-0G-0.; [03] APPLIED EWIS PROTECTION STA 520-540; RBL 25-45; WL 205 PER AMM 20-60-07-913-801.; [04] LOCATED AND DRILLED NEW BREAK PANEL STA 540; RBL 25-45; WL 208 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; OK TO INSTALL.; [05] VERIFIED LOCATE AND DRILL OF NEW BREAK PANEL STA 540; RBL 25-45; WL 208 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0. OK TO INSTALL; [06] INSTALLED NEW BREAK PANEL STA 540; RBL25-RBL45; WL 208 PER SRM 51-40-02-0G-0; REF IPC 53-42-11-66.;
